Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 9 > Tripled Fixed Point Theorems in Partially Ordered...
< Back to Volume

Tripled Fixed Point Theorems in Partially Ordered Spaces Using a Control Function

Download PDF

Abstract:

In this paper, We prove some new tripled fixed point theorems using a control function which is also referred to as altering distance function.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 9)
Pages:
1-10
DOI:
10.18052/www.scipress.com/BMSA.9.1
Citation:
S. and N. Hooda, "Tripled Fixed Point Theorems in Partially Ordered Spaces Using a Control Function", Bulletin of Mathematical Sciences and Applications, Vol. 9, pp. 1-10, 2014
Online since:
Aug 2014
Export:
Distribution: